| Model Number |
8000.COM03 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
Eye Injury (1845)
| Date of Event |
09/02/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer ((b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6).Patient eye level has been adjusted in the machine.Post vitrectomy - optic neuropathy reported, which requires medical intervention.Hence this complaint is reportable.All available information has been disclosed.This complaint has now been closed.
Event or Problem Description
Post vitrectomy optic neuropathy reported by the surgeon.Incident is possibly related to patient eye level and bottle height.The surgeon routinely places patients in trendelenberg, which could be inducing gravity infusion in addition to pressurized iop.Patient eye level has been adjusted in the machine.